# SDR 98ZZZX224

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7115M
- Make and model: Cessna 175
- Aircraft serial: 55415
- Engine: Cont GO300A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker Boss
- Condition: Failed
- Location: Nr 4 Cylinder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, NR 4 CYLINDER COMP AT 50/80 WITH AIR NOISE IN EXHAUST STACK.  ON REMOVAL OF ROCKER BOX COVER, THE TOP HALF OF THE LEFT BOSS CAME OUT WITH THE COVER.  TEN HOURS PREVIOUSLY, THE COVER HAD BEEN REMOVED AND PUSH ROD TUBES HAD BEEN RESEALED.  SUBMITTER STATED THE BOSS MAY HAVE BEEN CRACKED WHEN THE ROCKER ARM SHAFT WAS REMOVED OR INSTALLED.
